MathSciNet Relay Station
MathSciNet bibliographic data
MR1867796 53B20 (53B21)
Akbulut, S.; Özdemir, M.; Salimov, A. A. Diagonal lift in the cotangent bundle and its applications. Turkish J. Math. 25 (2001), no. 4, 491–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement